# SDR ASOA00113

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 350A53000100
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,404 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4031 - DURING FLIGHT FROM ATL TO PFN, THE MFC 1A SPOILER CIRCUIT BREAKER TRIPS AND THE FLAGS UNLOCK LIGHT CAME ON.  CREW NOTICED SMOKE SMELL COMING FROM THE MFC.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE MFC AND RIGHT SIDE CAUTION SWITCH.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
